Search Results

1 - 10 of 77 items :

  • Mathematics x
  • Applied Mathematics x
  • Physics, other x
Clear All
QSPR Analysis of certain Distance Based Topological Indices

] some-what later but independently, Szekely et al. [ 25 ] arrived at the same idea. If G has k -pendent vertices labeled by v 1 ;v 2 . . .v k , then its terminal distance matrix is the square matrix of order k whose ( i, j )-th entry is d ( v i ,v j \G ). Terminal distance matrices were used for modeling amino acid sequences of proteins and of the genetic code [ 12 , 17 , 18 ]. The terminal Wiener index TW ( G ) of a connected graph G is defined as the sum of the distances between all pairs of its pendent vertices. Thus if V T = { v 1;v 2

Open access
On graphs with equal dominating and c-dominating energy

matrices has so far been associated with graphs [ 4 , 5 , 10 , 29 ]. Recently in [ 25 ] the authors have studied the dominating matrix which is defined as: Let G = ( V , E ) be a graph with V ( G ) = { v 1 , v 2 , ⋯, v n } and let D ⊆ V ( G ) be a minimum dominating set of G . The minimum dominating matrix of G is the n × n matrix defined by A D ( G ) = ( a ij ), where a ij = 1 if v i v j ∈ E ( G ) or v i = v j ∈ D , and a ij = 0 if v i v j ∉ E ( G ). The characteristic polynomial of A D ( G ) is denoted by f n ( G , μ

Open access
Numerical Solution of Abel′s Integral Equations using Hermite Wavelet

]. Namely, the Haar wavelets method [ 3 ], Legendre wavelets method [ 4 ], Rationalized haar wavelet [ 5 ], Hermite cubic splines [ 6 ], Coifman wavelet scaling functions [ 7 ], CAS wavelets [ 8 ], Bernoulli wavelets [ 9 ], wavelet preconditioned techniques [ 25 , 26 , 27 , 28 ,]. Some of the papers are found for solving Abel′s integral equations using the wavelet based methods, such as Legendre wavelets [ 10 ] and Chebyshev wavelets [ 11 ]. Abel′s integral equations have applications in various fields of science and engineering. Such as microscopy, seismology

Open access
Numerical Solution of Abel′s Integral Equations using Hermite Wavelet

, the Haar wavelets method [ 3 ], Legendre wavelets method [ 4 ], Rationalized haar wavelet [ 5 ], Hermite cubic splines [ 6 ], Coifman wavelet scaling functions [ 7 ], CAS wavelets [ 8 ], Bernoulli wavelets [ 9 ], wavelet preconditioned techniques [ 25 , 26 , 27 , 28 ]. Some of the papers are found for solving Abel′s integral equations using the wavelet based methods, such as Legendre wavelets [ 10 ] and Chebyshev wavelets [ 11 ]. Abel′s integral equations have applications in various fields of science and engineering. Such as microscopy, seismology

Open access
New Exact Solutions for Generalized (3+1) Shallow Water-Like (SWL) Equation

720 728 [25] Bulut, H., Yel, G. and Baskonus, H.M. 2016. An Application Of Improved Bernoulli Sub-Equation Function Method To The Nonlinear Time-Fractional Burgers Equation, Turkish Journal of Mathematics and Computer Science, 5, 1-17. Bulut H. Yel G. Baskonus H.M. 2016 An Application Of Improved Bernoulli Sub-Equation Function Method To The Nonlinear Time-Fractional Burgers Equation Turkish Journal of Mathematics and Computer Science 5 1 17 [26] Dusunceli, F. 2018. "Solutions for the Drinfeld-Sokolov Equation Using an IBSEFM Method" MSU Journal Of Science. 6

Open access
An Allee Threshold Model for a Glioblastoma(GB)-Immune System(IS) Interaction with Fuzzy Initial Values

the tumor cells 0.55 d 2 Causes of drug treatment to the macrophages 0.06 β 1 Logistic population rate of macrophages β 1 ϵ [0.05; 0.25] Definition 1 A fuzzy set A in a universe set X is a mapping A : X → [0, 1]. We think of A as assigning to each element x ∈ X a degree of membership, 0 ≤ A ( x ) ≤ 1. Let us denote by 𝓕 the class of fuzzy subsets of the real numbers, A : X → [0, 1] satisfying the following properties: A is a convex fuzzy set, i.e. A ( rλ + (1 – λ ) s ) ≥ min [ A ( r ), A ( s )], λ ∈ [0, 1

Open access
Entropy Generation in Couette Flow Through a Deformable Porous Channel

., Bouchelaghem, F., Laloui, l. (2003), Miscible and immisciblemultiphaseflowin deformable porous media. Mathematical and Computer Modelling, 37(5), 571-582. 10.1016/S0895-7177(03)00050-5 Klubertanz G. Bouchelaghem F. Laloui l. 2003 Miscible and immisciblemultiphaseflowin deformable porous media Mathematical and Computer Modelling 37 5 571 582 [9] Ranganatha, T.R., Siddagamma, N.G.(2004)., Flow of Newtonian fluid in a channelwith deformable porous walls.Proc.of National conf. on Advances in Mechanics, 49-57. Ranganatha T.R. Siddagamma N.G. 2004 Flow of Newtonian fluid in a

Open access
Improvement of the Fast Clustering Algorithm Improved by K-Means in the Big Data

Ren B. Laurent P. Zhu G. B. Gaspard D. 2018 Nonnegative matrix factorization: robust extraction of extended structures The Astrophysical Journal 852 104 121 [14] Y. X. Wang and Y. J. Zhang, (2013), Nonnegative matrix factorization: A comprehensive review, IEEE Transactions on Knowledge and Data Engineering , 25, 1336–1353, DOI: 10.1109/TKDE.2012.51 . Wang Y. X. Zhang Y. J. 2013 Nonnegative matrix factorization: A comprehensive review IEEE Transactions on Knowledge and Data Engineering 25 1336 1353 10.1109/TKDE.2012

Open access
Dynamics of the Modified n-Degree Lorenz System

attractor International Journal of Bifurcation and chaos 9 07 1465 1466 [3] Cuomo, K.M. and Oppenheim, A.V., 1993. Circuit implementation of synchronized chaos with applications to communications. Physical review letters , 71(1), p.65. 10.1103/PhysRevLett.71.65 10054374 Cuomo K.M. Oppenheim A.V. 1993 Circuit implementation of synchronized chaos with applications to communications Physical review letters 71 1 65 [4] Lü, J. and Chen, G., 2002. A new chaotic attractor coined. International Journal of Bifurcation and chaos , 12(03), pp.659-661. 10.1142/S0218127402004620

Open access
Two Reliable Methods for The Solution of Fractional Coupled Burgers’ Equation Arising as a Model of Polydispersive Sedimentation

New Coupled Fractional Reduced Differential Transform Method for the Numerical Solutions of (2+1)-Dimensional Time Fractional Coupled Burger Equations Modelling and Simulation in Engineering 2014 [25] Sasso, M., Palmieri, G., & Amodio, D. (2011). Application of fractional derivative models in linear viscoelastic problems. Mechanics of Time-Dependent Materials, 15(4), 367-387. 10.1007/s11043-011-9153-x Sasso M. Palmieri G. Amodio D. 2011 Application of fractional derivative models in linear viscoelastic problems Mechanics of Time-Dependent Materials 15 4 367 387

Open access